# SDR 03FDEA02165

- Difficulty date: December 11, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 36,024 hours, 24,445 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01305   CORROSION ON FLOORBEAM AT BS 480 LBL 45 TO RBL 45 UPPER AND LOWER   SURFACE  **    SD  **  COMING
